Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Virgin, ejaculate under a minute while masturbating. Will same thing happen during actual sex? Cure?

Hi Dr Chakravarthy I m an 18 year old boy and I ve been masturbating for 2 years most times dry and sometimes with lube. I masturbate while watching porn. I ejaculate under a minute. I am still a virgin but I fear that when I eventually have sex the same thing will happen if not worse. Please how do I cure this problem. Thanks.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you are getting early ejaculation on watching porn videos.This is common and natural to get early ejaculation due to visual effect of erotic and porn videos due to sexual stimulation.
It can not be said that the same thing will happen when you will get engaged in sexual activities with your female partner.
Better to restrict watching porn videos.
Dr.Patil
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor